# SDR G8G2008F00001

- Difficulty date: June 11, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Fitting
- Part number: 439563
- Condition: Faulty
- Location: Bypass Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE LOW OIL PSI LIGHT ILLUMINATED AND OIL QUANTITY WENT TO EMPTY. THE NR 2 ENGINE WAS SHUT DOWN, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION FOUND OIL FILTER BYPASS SWITCH GEARBOX FITTING AT FAULT. REPAIRED GEARBOX PERFORMED OPS AND LEAK CHECKS GOOD. NO OTHER DEFECTS. AIRCRAFT WAS RETURNED TO SERVICE. (K)
